| Management number | 251568057 | Release Date | 2026/09/26 | List Price | US$14.00 | Model Number | 251568057 | ||
|---|---|---|---|---|---|---|---|---|---|
| Category | |||||||||
Genexa Infants' Pain & Fever Oral Suspension is made with the same effective acetaminophen as Infants' Tylenol® Oral Suspension Cherry, but without any artificial fillers. Genexa Infants' Pain & Fever helps temporarily reduce fever and provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. This oral suspension is made with organic blueberry flavor and has the effective active ingredient your baby needs for symptom relief (160 mg of acetaminophen per 5mL*), but without artificial sweeteners, artificial preservatives, artificial dyes, parabens, and common allergens. Each product comes with an easy-to-use dosing syringe. *Genexa Infants' Pain & Fever and Genexa Kids' Pain & Fever have the same strength of acetaminophen: 160 mg in each 5 mL.
| Over-the-counter medicine type | Fever Reducer |
|---|---|
| Health concern | Cold |
| Active ingredients | Acetaminophen |
| Medicine strength | 160 mg |
| Dosage | Under 24 lbs. Under 2 years ask a doctor for dosage 24-35 lbs. 2-3 years 5mL |
| Instructions | Children 2 - 3 years: 5 ml. If possible, use weight to dose; otherwise, use age. Give dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. For accurate dosing, use syringe provided. |
| Brand | Genexa |
| Age group | Infant, Toddler |
| Form | Liquid |
| Symptoms | Fever, Aches and Pains, Sore Throat, Headache, Toothache |
| Flavor | Organic Blueberry |
| Ingredient preference | Dye-Free |
| Features | Medicated, Soothing |
| Ingredient properties | Non-irritating |
| Treatment effective time | 20 min |
| Inactive ingredients | Organic Agave, Organic Natural Flavor, Water, Organic Natural Citrus Extract, Organic Blueberry Flavor |
| Size | 2 fl oz |
| Count per pack | 1 |
| Product net content parent | 2 Fluid Ounces |
| Product net content uom | Fluid Ounces |
| Items included | Syringe |
| Retail packaging | Set |
| Gender | Unisex |
If you notice any omissions or errors in the product information on this page, please use the correction request form below.
Correction Request Form